# SDR SWAA2024070989645

- Difficulty date: May 24, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CROWN UPPER AREA HAS A CHAFE MARK AT STA 520 LBL 24.75 MKD (107-016) MAIN CABIN SEAT TRACK CROWN UPPER AREA HAS A CHAFE MARKS AND GOUGE AT STA 520 LBL 24.75<[01] ACCOMPLISHED PERMANENT REPAIR CATEGORY 'A' AT SECTION 43 SEAT TRACK LBL 24.75 BETWEEN STA 500C TO 520 AS PER B737-700 SRM 53-00-52-2R-4 REPAIR 4. NO FURTHER ACTION REQUIRED.;[02] CERTIFIED WORK STEPS PERFORMED TO ACCOMPLISH SEAT TRACK SECTION REPAIR AT SEAT TRACK LBL 24.75 BETWEEN STA 500C TO 520. AUDIT CW PER MPM 52.02.02.
